How long does it take for the yeast infections, fungus to go away when taking fluconazole?

Answers (2)

12 Aug 2013

Fluconazole is used to treat serious fungal or yeast infections, such as vaginal candidiasis, oropharyngeal candidiasis (thrush, oral thrush), esophageal candidiasis (candida esophagitis), other candida infections (including urinary tract infections, peritonitis, and infections that may occur in different parts of the body), or fungal (cryptococcal) meningitis. This medicine works by killing the fungus or yeast, or preventing its growth.
It's very difficult to answer your question without needing more information.
What sort of yeast infection infection are you treating? How severe is it? What dose of fluconazole are you taking and for how long?

Votes: +0

12 Aug 2013

Everybody is different but for me it took 2-3weeks

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What effects does fluconazole have on periods?

I have been taking fluconazole( 4th day ) for a yeast infection and i was expecting my periods and i cant have them ... am late 5 days now .when can ...

1 answer 15 Mar 2010

Can I take Fluconazole for a yeast infection while I am taking metronidazole for BV?

I just started taking the metronidazole for BV but am experiencing a yeast infection already. IF I take fluconazole will that help me? or stop the ...

2 answers 23 May 2013

Fluconazole - do I need a prescription for this pill?

All I have is family planning insurance and they do not cover yeast infections. BC pill and STD checks only.

2 answers 25 Jun 2013

Ive been on Keflex because of an infection on my finger after stitches were removed. Been on them a?

... week and my finger looks great but now I have a yeast infection. Can I stop taking the Keflex because my cut is healed? already took my ...

1 answer 27 Mar 2014

Fluconazole - How long does take to work?

I took it on Tuesday & its Wednesday but I've had a yeast infection since last Friday because of a high dose of antibiotics.

1 answer 23 Oct 2014